MAUDE Adverse Event Report: ENCORE MEDICAL L.P. PIP-40; PROSTHESIS, FINGER, CONSTRAINED, POLYMER

ENCORE MEDICAL L.P. PIP-40; PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Catalog Number PIP-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - mdr - revision surgery/ required intervention to prevent impairment/damage.
 
Additional Manufacturer Narrative
Evaluation:it was reported as, revision surgery: "surgeon performed a revision surgery with a pip silicone implant.In the previous surgery, an implant that was used was too big and caused post-op problems female, 78" the actual length of in-vivo for the item(s) listed is unknown as the original surgery date was not provided or could be established.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised item(s) was not returned for examination and the item and or lot number(s) was not provided.To adequately investigate this event, the part and lot number(s) are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported item(s) showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.Corrected: lot number changed to unknown.

Brand Name
PIP-40
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key18213160
Report Number1644408-2023-01677
Device Sequence Number20488702
Product Code KYJ
UDI-Device Identifier00886385021577
UDI-Public00886385021577
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPIP-40
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale